Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How would Risperidal interact with a colon cleanser and Garcinia Cambogia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11916 Questions
How would Risperidal interact with a colon cleanser and Garcinia Cambogia?
Posted Wed, 5 Mar 2014 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 18 minutes later
Brief Answer: may affect serotonin levels Detailed Answer: Hi, thanks for using healthcare magic There are no known interactions between risperdal and colon cleansers but there is a slight risk of interaction with the garcinia cambogia. Garcina is thought to affect serotonin levels in some persons. It is thought to increase these levels. Risperal affects different chemicals including serotonin. It has anti serotonin effects. It is possible that increase serotonin levels may affect this aspect of the medication. You may want to consult with your psychiatrist before using this supplements to see if he or she believes it will have any adverse effects. Garcinia cambogia also decreases glucose levels, can increase the risk of side effects with some cholesterol medication (muscle aches and pains) I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor